# SDR DXTA200702222

- Difficulty date: May 29, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Beech 400A
- Aircraft serial: RK436
- Aircraft time: 1,093 hours, 1,009 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DID NOT RECEIVE RT MAIN GEAR LIGHT ON GEAR EXTENSION. PROCEEDED WITH (LANDING GEAR NOT DOWN + LOCKED0 CHECKLIST. TROUBLESHOT RT MAIN GEAR SWITCH, OHM CHECKED GOOD (.001 OHM) FOUND RT DOWNLOCK SWITCH OUT OF ADJUSTMENT. RERIGGED IAW 400XP MM 32-60-00 OPS CHECKED GOOD IN ALL FLAP AND GEAR CONFIGURATIONS.
